# SDR GTIA2021080235906

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N528NK
- Make and model: Airbus A319-132
- Aircraft serial: 2983
- Aircraft time: 52,241 hours, 24,064 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR/FUME EVENT IN FLIGHT WHILE DESCENDING THROUGH 11,000. "NEW CAR SMELL" ODOR DETECTED BY BOTH PILOTS. ISOLATED PACK# 1 PER COM SVRS PROC FOR ELIMINATION OF ODOR/FUMES-PERFORMED PACK BURN IAW AMM 21-00-00-615-005-A NO FUMES NOTED. A/C OK TO CONTIMUED SERVICE
